# SDR ASAA2017042320522

- Difficulty date: April 23, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,919 hours, 5,867 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TILT IN AUTO DID NOT WORK AS EXPECTED DURING DESCENT ON BOTH SIDES (DID NOT TILT DOWN). MANUAL MODE WORKED NORMALLY. GROUNDED - YES. ACCOMPLISHED FIM 34-43-00-810-801 WXR BITE TEST. ACCOMPLISHED AMM 34-43-00-710-802-001 WXR OPS TEST AND AMM 34-43-00-730-802-001 WXR SYSTEM TEST. COULD NOT DUPLICATE FAULT. OPS TESTS NORMAL.
